# SDR G6OA048

- Difficulty date: May 26, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N607GC
- Make and model: Doug DC-10-30F
- Aircraft serial: 46978
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Harness
- Part number: 54913808AS19010
- Condition: Arced
- Location: Outflow Valve
- Part time: 62,303 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARCING OF WIRE BUNDLE TO FE PANEL LIGHT CONTROL PANEL BETWEEN P1-299 AND R5-299 CAUSED OUTFLOW VALVE CABLE (CABLE RUN 129) TO BREAK.  FABRICATED NEW CABLE PER MM 20-20-00 AND REPLACED PER MM 21-30-00.  OPERATIONAL CHECKS OK.  (M)
